A note on a Theorem of Ermakov

Mazhar, S.M.; Al-Budaiwi, Aisha

Portugaliae mathematica (1987)

  • Volume: 44, Issue: 2, page 213-219
  • ISSN: 0032-5155

How to cite


Mazhar, S.M., and Al-Budaiwi, Aisha. "A note on a Theorem of Ermakov." Portugaliae mathematica 44.2 (1987): 213-219. <http://eudml.org/doc/115582>.

author = {Mazhar, S.M., Al-Budaiwi, Aisha},
journal = {Portugaliae mathematica},
keywords = {summability by matrix methods; order of approximation},
language = {eng},
number = {2},
pages = {213-219},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on a Theorem of Ermakov},
url = {http://eudml.org/doc/115582},
volume = {44},
year = {1987},

AU - Mazhar, S.M.
AU - Al-Budaiwi, Aisha
TI - A note on a Theorem of Ermakov
JO - Portugaliae mathematica
PY - 1987
PB - Sociedade Portuguesa de Matemática
VL - 44
IS - 2
SP - 213
EP - 219
LA - eng
KW - summability by matrix methods; order of approximation
UR - http://eudml.org/doc/115582
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.